# SDR UALA2012083004873

- Difficulty date: August 30, 2012
- Submitted: September 28, 2012
- Operation: Air carrier
- Aircraft: N642UA
- Make and model: Boeing 767322
- Aircraft serial: 25092
- Aircraft time: 90,055 hours, 14,356 cycles
- Engine: Pwa PW4060
- Engine time: 74,599 hours, 11,396 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: PW606R
- Part serial: 724679
- Condition: Surges
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, A

## Discrepancy

ENGINE SURGE, RETURNED TO FIELD. ENGINE SHUTDOWN 15-20 MINUTES FROM LANDING.  METAL FOUND NR 2 ENG TAILPIPE.  REPLACED NR 2 ENG.
